# SDR 03FDEA02345

- Difficulty date: October 22, 2003
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310
- Aircraft serial: 281
- Aircraft time: 33,811 hours, 14,782 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Condition: Clogged
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT HAD ENG 1 FUEL FILTER CLOG LIGHT ON APPROXIMATELY 100 N1 OUT AT AROUND 90 N1.  REPLACED FUEL FILTER PER A310-200 MM 73-12-03 PG 2.  LEAK CHECKED NORMAL.  RAN ENGINE AT 100 PERCENT N1, NO CLOG LIGHT AT THIS TIME, OK TO CONTINUE.
